Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ok if anyone is itnersted in accutane or taking it, im just writing this to let you know that Im 4 weeks off accutane, and my side effects are gone now, so just in case you were wondering how long it takes. I had really bad back pain on accutane, I started working out 2 weeks after accutane, and my back was in bad pain, now I work out and my back is fine. My lips dont get chapped anymore either. I've heard it takes about 4 weeks for side effects to go away, in my case it did. Some people have said they still had chapped lips for a while after accutane, my lips have been fine ever since I stopped taking accutane.

Share this post


Link to post
Share on other sites

Well just to let you know 4 weeks is hardly enough time to tell if side effects have gone away or not. Also, people with chapped lips, do you use chapstick? Does your lips still get chapped after using chapstick?

Share this post


Link to post
Share on other sites
Also, people with chapped lips, do you use chapstick? Does your lips still get chapped after using chapstick?

I have needed to use lipbalm ever since my first course many moons ago. They still get minor chapping, but nothing like when i'm actively taking Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×